Jurnal Ilmiah Matematika

Journal TitleJurnal Ilmiah Matematika 
ISSNPrint: 2087-8796 || E-ISSN: 2774-3241 
DOI PrefixPrefix 10.26555 by
Editor in ChiefDr. Sugiyarto
PublisherUniversitas Ahmad Dahlan
Frequency2 issues per year
Citation AnalysisGoogle Scholar || Garuda

Jurnal Ilmiah Matematika is a peer-reviewed open-access journal that publishes research articles in mathematics. Every submitted manuscript will be reviewed by at least two peer-reviewers using the double-blind review method.

This journal is published bi-annually

For the author interested in submitting the manuscript, kindly ­register yourself. The author guidelines can be viewed here, and the manuscript template can be downloaded here

Already have a Username/Password for Jurnal Ilmiah Matematika go to the login

Journal Homepage Image



Call For Paper


Jurnal Ilmiah Matemateika is a peer-reviewed open-access journal. by Universitas Ahmad Dahlan. Before submission please make sure that your paper is prepared using the journal paper template Jurnal Ilmiah Matematika.

The forthcoming publication schedule that are still open for submission is Vol 9,No. 1, April  2022.

The Journal has been accredited to SINTA 4



Posted: 2022-02-28
More Announcements...

Vol 9, No 2 (2022)

Table of Contents